# SDR AWXA200600992

- Difficulty date: May 25, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON LT OUTBOARD SEAT TRACK AT FS 41.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW LT OUTBOARD SEAT TRACK AT FS 36 TO FS 41 IAW AIRBUS 319 SRM 51-72-11.
